Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

November 29, 2011Cape May County, Cumberland County, Salem County, New Jersey; Cecil County, Maryland; Kent County, New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Nov 29, 2011, 12:12 PM EST for Cape May County, Cumberland County, Salem County, New Jersey; Cecil County, Maryland; Kent County, New Castle County, Delaware. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2011, 12:12 PM EST (17:12 UTC)
Expired
Nov 29, 2011, 1:15 PM EST
In force
63 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Cecil County, MD, Cape May County, NJ, Cumberland County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 48 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WWUS81 KPHI 291712
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 PM EST TUE NOV 29 2011

DEZ001>004-MDZ008-012-015-NJZ016-021-023-024-PAZ067-291815-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CECIL MD-CHESTER PA-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
1212 PM EST TUE NOV 29 2011

...A LINE OF HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT PORTIONS OF 
KENT...CECIL...SALEM...CUMBERLAND...CHESTER...QUEEN 
ANNE'S...SUSSEX...NEW CASTLE AND CAPE MAY COUNTIES...

AT 1208 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 22 MILES 
SOUTH OF LANCASTER TO 25 MILES SOUTHEAST OF GEORGETOWN...MOVING 
NORTH AT 30 MPH. 

ALONG MAINLY THE LEADING EDGE OF THIS LINE OF SHOWERS, WINDS WILL 
GUST UP TO 40 MPH. USE CAUTION WHILE DRIVING, ESPECIALLY HIGH 
PROFILE VEHICLES AND ACROSS BRIDGES AND OTHER ELEVATED SURFACES.

LAT...LON 3937 7608 3953 7599 3972 7624 3978 7607
      4010 7591 3906 7473 3899 7479 3898 7480
      3892 7498 3915 7490 3919 7518 3946 7555
      3958 7554 3958 7556 3946 7558 3924 7538
      3893 7530 3880 7516 3880 7507 3844 7505

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Nov 29, 10:25 AM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Nov 29, 10:25 AM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1025 AM EST TUE NOV 29 2011

.SYNOPSIS...
LOW PRESSURE WAS LOCATED OVER THE OHIO RIVER VALLEY THIS MORNING
WITH A COLD FRONT EXTENDING SOUTHEASTWARD THROUGH NORTH CAROLINA.
THE LOW WILL DRIFT TO THE NORTHEAST AND IT SHOULD PULL THE COLD
FRONT THROUGH OUR REGION FROM THIS AFTERNOON INTO THIS EVENING.
THE LOW IS FORECAST TO MOVE ACROSS LAKE ONTARIO TONIGHT AND DOWN
THE SAINT LAWRENCE RIVER VALLEY ON WEDNESDAY. IT IS EXPECTED TO
PULL A SECONDARY COLD FRONT THROUGH OUR REGION LATE ON WEDNESDAY.
HIGH PRESSURE FROM THE WEST IS ANTICIPATED FOR THURSDAY WITH A DRY
COLD FRONT FROM THE NORTHWEST EXPECTED LATE ON FRIDAY. ANOTHER
AREA OF HIGH PRESSURE SHOULD FOLLOW FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE 930AM UPDATE...RAISED TEMPERATURES A BIT IN AREAS WHERE
THE SHOWERS HAVE MOVED THROUGH WITH A FEW BREAKS IN THE CLOUDS.
ADJUSTED THE POPS A BIT TO ACCOUNT FOR LACK OF AREAL SHOWER
COVERAGE, HOWEVER, THERE IS A STEADY STREAM MOVING INTO OUR
EASTERN ZONES NOW THAT WILL CONTINUE TO PULL TO THE NORTH-
NORTHWEST THIS MORNING AND AFTERNOON.

OTHERWISE, A STRONG CLOSED UPPER LOW OVER THE DEEP SOUTH WILL LIFT
NORTHEAST ACROSS THE TENNESSEE VALLEY TODAY. THE SURFACE LOW
ASSOCIATED WITH THIS SYSTEM WAS CENTERED NEAR THE KENTUCKY/WEST
VIRGINIA BORDER THIS MORNING. IT WILL ALSO MOVE NORTHEAST,
REACHING WESTERN NEW YORK STATE TONIGHT AND EASTERN CANADA
WEDNESDAY. THE FRONTAL ZONE, ASSOCIATED WITH THE STORM, WILL
APPROACH OUR AREA FROM THE SOUTHWEST THIS AFTERNOON. WE CAN THEN
LOOK FOR A 4 TO 6 HOUR PERIOD OF STEADIER AND HEAVIER RAIN.
RAINFALL AMOUNTS ARE EXPECTED TO AVERAGE BETWEEN 1/2 AND 1 INCH BY
THE TIME THE RAIN TAPERS OFF TONIGHT. THE COLD FRONT WILL CROSS
OUR AREA DURING THE EVENING HOURS. TEMPERATURES WILL QUICKLY DROP
10 TO 15 DEGREES BEHIND THE FRONT. THE STEADY RAIN WILL BECOME
SHOWERY AND TAPER OFF 2 TO 4 HOURS AFTER THE FRONTAL PASSAGE.
WINDS TODAY WILL BE EAST TO SOUTHEAST 10 TO 15 MPH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
ONCE THE FRONT CROSSES THE AREA FROM SOUTHWEST TO NORTHEAST THIS
EVENING, THE RAIN WILL TAPER OFF AND END. EXPECT MOST OF THE
SHOWER ACTIVITY TO BE OVER IN OUR SOUTHERN AREAS BY MIDNIGHT. IN
THE NORTHERN AREAS, IT WILL END DURING THE EARLY MORNING HOURS.
SKIES WILL BEGIN TO CLEAR FROM SOUTHWEST TO NORTHEAST AFTER
MIDNIGHT AS COOLER DRIER AIR MOVES IN. LOWS TONIGHT WILL RANGE
FROM THE UPPER 30S TO THE MID 40S. WINDS WILL BECOME SOUTH AROUND
10 MPH AS WE GET INTO THE FRONTAL ZONE THIS EVENING AND THEN
SOUTHWEST BEHIND THE FRONT. THERE COULD BE SOME WIND GUSTS TO
AROUND 20 MPH FOR A FEW HOURS BEHIND THE FRONT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ON WEDNESDAY MORNING, THE AREA OF LOW PRESSURE IS FORECAST TO BE
LOCATED OVER OR NEAR LAKE ONTARIO. AS THE SYSTEM MOVES
NORTHEASTWARD, IT IS EXPECTED TO PULL A MID LEVEL SHORT WAVE AND
ITS ASSOCIATED SURFACE COLD FRONT THROUGH OUR REGION ON LATE ON
WEDNESDAY. WHILE WE MAY SEE AN INCREASE IN CLOUD COVER WITH THE
FEATURE, WE ARE NOT ANTICIPATING ANY PRECIPITATION.

HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST
FOR THURSDAY, BRINGING A MOSTLY CLEAR SKY ALONG WITH SEASONABLE
TEMPERATURES.

ANOTHER SHORT WAVE IN THE MID LEVEL FLOW IS FORECAST TO APPROACH
FROM THE NORTHWEST ON FRIDAY. THE TROUGH AND ITS ASSOCIATED COLD
FRONT ARE EXPECTED TO ARRIVE IN OUR REGION LATE ON FRIDAY. IT
CONTINUES TO APPEARS AS THOUGH THE SYSTEM WILL BE LACKING IN
MOISTURE SO WE ARE NOT ANTICIPATING ANY PRECIPITATION AT THAT
TIME.

HIGH PRESSURE IS FORECAST TO FOLLOW FOR THE WEEKEND. TEMPERATURES
MAY BE A BIT BELOW NORMAL ON SATURDAY. HOWEVER, AS THE CENTER OF
THE HIGH MOVES OFF THE COAST ON SUNDAY, TEMPERATURES MAY RISE A
BIT ABOVE NORMAL IN THE RESULTING SOUTHWEST FLOW.

MONDAY MAY BE A FAIRLY MILD DAY IN THE SOUTHWESTERLY FLOW OUT
AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. WE WILL
CARRY A SLIGHT CHANCE OF SHOWERS FOR MONDAY AS THE TIMING AND THE
AMOUNT OF MOISTURE WITH THE FRONT REMAIN QUITE UNCERTAIN AT THIS
TIME.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE MILD AIRMASS COMBINED WITH JUST ENOUGH DRY AIR ABOVE THE
SURFACE HAS ALLOWED THE CEILINGS TO BE VARIABLE ACROSS THE REGION
SO FAR. THERE ARE SOME POCKETS OF MVFR/IFR CEILINGS AROUND, ESPECIALLY
WITHIN THE PLUME OF SHOWERS SLIDING FROM SOUTHEAST TO NORTHWEST.
ALSO, THE LOCAL VISIBILITY WILL TEND TO DROP AT LEAST BRIEFLY TO
ABOUT 2-4SM WITHIN THE SHOWERS. THERE REMAINS A BREAK BETWEEN
THESE SHOWERS AND THE MAIN BAND OF RAIN WITH THE COLD FRONT. THIS
SECONDARY BAND OF RAIN WILL ROTATE UP ACROSS THE AREA LATER THIS
AFTERNOON AND THIS EVENING. THEREFORE, WE WILL CONTINUE TO TREND
THE CEILINGS AND VISIBILITIES DOWN INTO THIS EVENING AND FOCUS
MOSTLY ON THE FRONTAL BAND WITH THE LOWEST CONDITIONS. OUR
CONFIDENCE REMAINS ON THE LOWER SIDE AS A DECENT AMOUNT OF VFR
CEILINGS HAVE BEEN HOLDING ON LONGER.

A SOUTHEAST FLOW IN THE 10 TO 15 KNOT RANGE WILL TEND TO GUST TO
ABOUT 20 KNOTS AT TIMES, HOWEVER THIS SEEMS TO BE INTERMITTENT
SO FAR ESPECIALLY FARTHER INLAND. THE LOW-LEVEL JET AT 2000 FEET
HAS INCREASED TO 35-40 KNOTS. HOWEVER, THE DIRECTION IS CLOSE TO THE
SURFACE WINDS THEREFORE WE HELD OFF ON ANY LOW-LEVEL WIND SHEAR
MENTION AT THIS TIME. THE COLD FRONT WILL CROSS THE AREA DURING
THE EVENING FROM SOUTHWEST TO NORTHEAST. THE OVERALL CONDITIONS
ARE ANTICIPATED TO BEGIN IMPROVING ONCE THE FRONT MOVES ACROSS,
BUT IT WILL PROBABLY BE AFTER MIDNIGHT BEFORE WE CLIMB BACK TO
VFR. THE WINDS WILL SHIFT TO THE SOUTH AND THEN SOUTHWEST AS THE
FRONT NEARS AND THE SLIDES THROUGH LATE TODAY. THERE COULD BE A
PERIOD OF GUSTS TO 20 KNOTS BEHIND THE FRONT TONIGHT.

OUTLOOK...
VFR CONDITIONS ARE ANTICIPATED DURING THE PERIOD FROM WEDNESDAY
THROUGH SATURDAY. WEDNESDAY SHOULD BE THE BREEZIEST OF THE FOUR
DAYS, WITH SUSTAINED WIND SPEEDS IN THE 10 TO 15 KNOT RANGE FROM
THE SOUTHWEST ALONG WITH GUSTS TO NEAR 20 KNOTS.

&&

.MARINE...
THE PRESSURE GRADIENT IS GRADUALLY TIGHTENING ACROSS THE AREA WITH
A NOTED INCREASE IN THE LOW-LEVEL JET. THERE HAS BEEN SOME MIXING
OCCURRING WITHIN THE WARM SECTOR WITH SOME GUSTS IN THE 25 TO 30
KNOT RANGE OBSERVED. THE BUILDING SEAS ARE LAGGING SOME, HOWEVER
GIVEN THE SOUTHEAST FLOW AHEAD OF THE FRONT THESE ARE EXPECTED TO
BUILD THROUGH THE AFTERNOON. THE AIRMASS IS MILD AHEAD OF IT,
THEREFORE THE GUSTS MAY STRUGGLE TO STAY ELEVATED FOR AWHILE.
HOWEVER GIVEN THE CONDITIONS CONTINUING TO RAMP UP, THE SMALL
CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OUR WATERS.

THE COLD FRONT WILL CROSS OUR WATERS FROM SOUTHWEST TO NORTHEAST
EARLY TONIGHT. WINDS BEHIND THE FRONT WILL SHIFT TO THE SOUTHWEST 15
TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. SPEEDS WILL BE DIMINISHING
TOWARD DAYBREAK WEDNESDAY.

THE SMALL CRAFT ADVISORY WILL CONTINUE THROUGH LATE WEDNESDAY ON
OUR OCEAN WATERS. WAVE HEIGHTS ARE EXPECTED TO REMAIN ABOVE 5 FEET
AND THERE COULD STILL BE GUSTS AROUND 25 KNOTS IN ADVANCE OF A
COLD FRONT APPROACHING FROM THE WEST. AFTER THE COLD FRONT PASSES
WEDNESDAY EVENING, HIGH PRESSURE IS FORECAST TO BUILD INTO OUR
REGION FROM THE WEST FOR THURSDAY CAUSING WIND SPEEDS AND WAVE
HEIGHTS TO DIMINISH.

CONDITIONS SHOULD REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA
ON FRIDAY AND SATURDAY EVEN AS A COLD FRONT FROM THE NORTHWEST
REACHES THE COASTAL WATERS OF NEW JERSEY AND DELAWARE LATE ON
FRIDAY.

&&

.TIDES/COASTAL FLOODING...
THE INCREASING SOUTHEAST FLOW WILL PRODUCE HIGHER THAN NORMAL
WATER LEVELS TODAY, ESPECIALLY ON DELAWARE BAY, THE TIDAL DELAWARE
RIVER, AND THE CHESAPEAKE BAY. HIGH TIDE IS CENTERED AROUND NOON
UP DELAWARE BAY, DURING THE AFTERNOON UP THE TIDAL DELAWARE RIVER,
AND DURING THE EVENING UP CHESAPEAKE BAY. IT APPEARS AS IF THE
LEVELS WILL MAX OUT JUST BELOW MINOR TIDAL FLOOD HEIGHTS, SO WE
WON'T BE MENTIONING ANYTHING IN THE HWO, BUT WE WILL CONTINUE TO
MONITOR THE SITUATION.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST WEDNESDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST WEDNESDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ430-431.

&&

SYNOPSIS...IOVINO
NEAR TERM...HEAVENER/RPW
SHORT TERM...RPW
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO/RPW
MARINE...GORSE/IOVINO/RPW
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Nov 29, 3:54 AM EST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EST TUE NOV 29 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-300900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
354 AM EST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED FROM THIS
AFTERNOON INTO THIS EVENING. THERE MAY BE LOCALIZED FLOODING IN
AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-300900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 AM EST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 29, 12:12 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 PM EST TUE NOV 29 2011

DEZ001>004-MDZ008-012-015-NJZ016-021-023-024-PAZ067-291815-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CECIL MD-CHESTER PA-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
1212 PM EST TUE NOV 29 2011

...A LINE OF HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT PORTIONS OF
KENT...CECIL...SALEM...CUMBERLAND...CHESTER...QUEEN
ANNE'S...SUSSEX...NEW CASTLE AND CAPE MAY COUNTIES...

AT 1208 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 22 MILES
SOUTH OF LANCASTER TO 25 MILES SOUTHEAST OF GEORGETOWN...MOVING
NORTH AT 30 MPH.

ALONG MAINLY THE LEADING EDGE OF THIS LINE OF SHOWERS, WINDS WILL
GUST UP TO 40 MPH. USE CAUTION WHILE DRIVING, ESPECIALLY HIGH
PROFILE VEHICLES AND ACROSS BRIDGES AND OTHER ELEVATED SURFACES.

LAT...LON 3937 7608 3953 7599 3972 7624 3978 7607
      4010 7591 3906 7473 3899 7479 3898 7480
      3892 7498 3915 7490 3919 7518 3946 7555
      3958 7554 3958 7556 3946 7558 3924 7538
      3893 7530 3880 7516 3880 7507 3844 7505

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 12:48 PM ESTSpecial Weather StatementPHICape May, Cumberland, Gloucester, Salem57 min
Nov 29, 2:05 PM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester55 min
Nov 29, 4:27 PM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more4 hr

Nearby

Special Weather Statements in New Jersey, 2011Special Weather Statements in Delaware, 2011Special Weather Statements in Maryland, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.